# SDR AWXA200500802

- Difficulty date: July 6, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF MLG HANDLE UP, ECAM CAUTION: L/G GEAR NOT UPLOCKED.  CYCLED MLG PER ECAM ALL GEAR UP & LOCKED OK.  MX CYCLED MLG, OPS CHK GOOD.  ACFT RETURNED TO SERVICE.  WITHIN 8 CYCLES DISCREPANCY RETURNED.  ACFT MX FERRIED BACK TO PHX.  SEVERAL SENSORS INSPECTED, ADJUSTED & REPLACED IAW AIRBUS MM.   NLG RESTRICTORS 2535GM, 2536GM & 2691GM REPLACED.  MLG SELECTOR VALVE 40GA CHANGED, NLG DOOR BYPASS VALVE REPLACED.  R & R RELAYS 48GA AND 53GA. TEAR DOWN REPORT CONFIRMS REPLACEMENT OF MLGCU.  FOUND S1 SWITCH FAULTY.  SWITCH REPLACED & UNIT TESTED OK.  ALL WORK PERFORMED IAW CMM 32-31-13 REV 9.
